MathSciNet Relay Station
MathSciNet bibliographic data
MR2330061 30C65
Isangulova, D. V. A class of mappings with bounded specific oscillation, and the integrability of mappings with bounded distortion on Carnot groups. (Russian) Sibirsk. Mat. Zh. 48 (2007), no. 2, 313--334; translation in Siberian Math. J. 48 (2007), no. 2, 249–267
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement